Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 24, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 11, 2006, 7:15 PM CST for DeWitt County, McLean County, Illinois. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2006, 7:15 PM CST (01:15 UTC)
- Expired
- Mar 11, 2006, 8:03 PM CST
- In force
- 48 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties DeWitt County, IL, McLean County, IL
The radar
The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 7:55 PM CST | HAIL 0.75 | Le Roy, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 2:22 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 120115
SVRILX
ILC039-113-120215-
/O.NEW.KILX.SV.W.0024.060312T0115Z-060312T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CST SAT MAR 11 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS.
DE WITT COUNTY IN CENTRAL ILLINOIS.
* UNTIL 815 PM CST
* AT 712 PM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAYNESVILLE...OR ABOUT 10 MILES EAST OF LINCOLN...AND WAS MOVING
EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAPELLA...
CLINTON...
HEYWORTH...
DOWNS...
LE ROY...
WELDON...
FARMER CITY...
OTHER LOCATIONS IN THE WARNING INCLUDE...DE WITT...SHIRLEY...
HALLSVILLE AND LANE.
IF YOU ARE CAUGHT OUTDOORS...MOVE TO A STRONG BUILDING AND STAY AWAY
FROM WINDOWS. FREQUENT LIGHTNING IS COMMON IN SEVERE THUNDERSTORMS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4040 8926 4029 8925 4029 8914 4010 8914
4011 8873 4043 8847
$$
SHIMON
&3 follow-up statements
000 WWUS53 KILX 120132 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 732 PM CST SAT MAR 11 2006 ILC039-113-120215- /O.CON.KILX.SV.W.0024.000000T0000Z-060312T0215Z/ DE WITT-MCLEAN- 732 PM CST SAT MAR 11 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR DE WITT AND SOUTHEASTERN MCLEAN COUNTIES... AT 728 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HEYWORTH TO KENNEY...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF BLOOMINGTON TO 7 MILES SOUTHWEST OF CLINTON...MOVING EAST AT 30 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... DOWNS. LE ROY. WELDON. FARMER CITY. IF YOU ARE CAUGHT OUTDOORS IN THIS STORM...MOVE TO A STRONG BUILDING AND STAY AWAY FROM WINDOWS. FREQUENT LIGHTNING IS COMMON IN SEVERE THUNDERSTORMS. AVOID TALL OBJECTS AND METAL STRUCTURES. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4043 8847 4037 8910 4007 8914 4007 8877 $$ SHIMON &
000 WWUS53 KILX 120140 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 740 PM CST SAT MAR 11 2006 ILC039-113-120215- /O.CON.KILX.SV.W.0024.000000T0000Z-060312T0215Z/ DE WITT-MCLEAN- 740 PM CST SAT MAR 11 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR EASTERN DE WITT AND SOUTHEASTERN MCLEAN COUNTIES... AT 733 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WAPELLA TO CLINTON...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF CLINTON TO CLINTON...MOVING EAST AT 30 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... WELDON. LE ROY. FARMER CITY. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4043 8847 4040 8897 4007 8903 4007 8876 $$ SHIMON
000 WWUS53 KILX 120203 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 804 PM CST SAT MAR 11 2006 ILC039-113-120214- /O.CAN.KILX.SV.W.0024.000000T0000Z-060312T0215Z/ DE WITT-MCLEAN- 804 PM CST SAT MAR 11 2006 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DE WITT AND SOUTHEASTERN MCLEAN COUNTIES HAS BEEN CANCELLED... AT 800 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. REMAIN ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4043 8847 4040 8897 4007 8903 4007 8876 $$ SHIMON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 3:29 PM CST, 3 hours 46 minutes earlier.
Area forecast discussion, Mar 11, 3:29 PM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 329 PM CST SAT MAR 11 2006 .DISCUSSION... HIGH PRESSURE RIDGE SLIPPING OFF TO THE EAST. LOW PRESSURE SYSTEM MOVING OUT OF THE CENTRAL PLAINS AS SHORT WAVE RIDES UP SWRLY FLOW...BRINGING EARLY MORNING SHOWERS AND THUNDERSTORMS TO THE MID MISS AND OHIO RIVER VALLEYS. A PSEUDO WARM FRONT IS DRAPED ACROSS SRN MO AND THRU THE OHIO RIVER VALLEY...PSEUDO ONLY BECAUSE THERE IS NO REAL STRONG TEMP GRADIENT AT THE SFC...BUT A PRETTY DISTINCT SHIFT IN THE MOISTURE. THUNDERSTORMS IN SRN MO ARE ELEVATED ALONG SAID FRONTAL BOUNDARY THIS MORNING. MODEL DIFFERENCES FOR THIS ROUND WERE MAINLY IN THE SPEED OF DIFFERENT SYSTEMS. TOOK THE MIDDLE ROAD WHICH LINED UP NICELY WITH THE GFS...WHICH SEEMS TO HAVE BEEN ONE OF THE MORE STEADY OF CHOICES OF LATE. MAIN ISSUES OF THE FORECAST ARE CONVECTION THIS MORNING AND TONIGHT...TOMORROW AFTERNOON AND EVENING...AND ANOTHER BLIP OF ENERGY MIDWEEK. SHORT TERM...TODAY THROUGH SUNDAY NIGHT... MOISTURE SURGING NORTH AHEAD OF APPROACHING SYSTEM. LLJ INCREASING IN INTENSITY THROUGH THE EARLY MORNING...SUSTAINING CONVECTION. ACTIVITY SHIFTING TO THE NE AS WAVE PUSHED THROUGH. MOIST AIR AT SFC WITH STEEP MID LEVEL LAPSE RATES WILL LEND ITSELF TO SOME GOOD INSTABILITY IN THE SRN PLAINS AND MID MISS RIVER VALLEY. CHANCES FOR SEVERE WEATHER IN ILX/S CWA INCREASE INTO THE EVENING HOURS AS THE LLJ REINTENSIFIES. UNDER SLIGHT RISK FROM SPC. LEVEL OF THREAT THIS EVENING WILL ALSO BE VERY DEPENDENT ON INTERACTIONS WITH OLD BOUNDARIES LAID DOWN BY STORMS THIS MORNING. MODEL SOUNDINGS SHOW PW VALUES FROM JUST UNDER AN INCH TO ABOUT 1.4 BY MIDNIGHT TONIGHT. LI/S FROM -2 TO -5 LATE THIS AFTERNOON...WITH CAPE VALUES GENERALLY JUST UNDER 1000J/KG. ACTUAL FRONT IS EXPECTED TO PASS THROUGH THE AREA IN THE OVERNIGHT HOURS...GETTING HUNG UP JUST TO THE SOUTH AS ANOTHER WAVE KICKS OUT OF THE PLAINS. RETURN FLOW COMES IN AHEAD OF THE NEXT SYSTEM BRINGING PLENTY OF MOISTURE AND WARM AIR...IN A HURRY. TOMORROW IS A SIMILAR STORY...IN THE WARM SECTOR AGAIN...BUT WITH SLIGHTLY HIGHER VALUES OF INSTABILITY FOUND IN THE MODEL SOUNDINGS. MAIN DIFFERENCE IS MORE MOISTURE/INSTABILITY...WAA IN THE LOW LEVELS...AND DIFLUENT FLOW ALOFT...AND PROXIMITY OF THE SFC LOW. SUPERCELL OUTBREAK POSSIBLE WITH LOW LEVEL WINDS PICKING UP AND INCREASING THE VERTICAL SHEAR PROFILE THROUGH THE AFTERNOON AND EVENING HOURS. SPC HAS ISSUED A RATHER LARGE AREA OF MODERATE RISK FOR DAY 2 IN THE MID MISS VALLEY...OHIO VALLEY...MO AND AR. WENT AHEAD AND MENTIONED SEVERE THUNDERSTORM WORDING IN THE GRIDS FOR THE OVERNIGHT HOURS SUNDAY. LONG TERM...MONDAY THROUGH FRIDAY... SHIFT SLIGHTLY IN THE AIRMASS FOR THE AREA. AFTER THE COLD FRONT MOVES THROUGH...PATTERN WILL FLATTEN OUT SOMEWHAT ALOFT...PUTTING US IN A MORE ZONAL FLOW. ONE WAVE RIPPLES THROUGH MIDWEEK...AND HAVE TWEAKED THE FORECAST TO REFLECT A CHANCE FOR RAIN...MOSTLY IN THE NRN CWA ON WEDNESDAY. TEMPERATURES WILL RETURN TO MORE NORMAL TEMPERATURES FOR EARLY MARCH NEXT WEEK. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HJS
Hazardous weather outlook, Mar 11, 11:46 AM CST, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1146 AM CST SAT MAR 11 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-121200- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1146 AM CST SAT MAR 11 2006 ...SEVERE WEATHER EXPECTED BY LATE THIS AFTERNOON INTO TONIGHT AND AGAIN LATE SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT WARM MOIST AIR WILL ADVECT NORTHWARD INTO THE REGION THIS AFTERNOON AND INTERACT WITH AN APPROACHING COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA AFTER 300 PM...WHICH WILL EXTEND INTO THE LATE EVENING HOURS. THE GREATEST THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION. THE HIGHER PROBABILITY FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES EXTENDS ALONG AND SOUTH OF A JACKSONVILLE TO SPRINGFIELD TO SHELBYVILLE LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER SIGNIFICANT THREAT FOR WIDESPREAD SEVERE WEATHER EXISTS LATER SUNDAY INTO SUNDAY NIGHT OVER PARTS OF CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS. A STRONG FRONTAL SYSTEM WILL MOVE INTO THE AREA ON SUNDAY AND COMBINE WITH CONTINUED WARM AND MOIST AIR TO PRODUCE A SECOND ROUND OF THUNDERSTORMS. THESE STORMS WILL MOVE INTO THE REGION LATE IN THE AFTERNOON AND CONTINUE INTO SUNDAY NIGHT. THE GREATEST THREAT FROM THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON THROUGH THE EVENING HOURS. THE PRIMARY THREAT TIME WILL BE FROM 300 PM THIS AFTERNOON UNTIL 1100 PM THIS EVENING. SMITH
In the hours before
Local storm report, Mar 11, 6:37 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL 4 ESE ASHLAND 39.87N 89.94W
03/11/2006 E0.88 INCH SANGAMON IL LAW ENFORCEMENT
PUBLIC REPORTED NICKEL SIZE HAIL ON ROUTE 125 IN PLEASANT
PLAINS. REPORTED BY CASS COUNTY SHERIFF.
&&
GEELHARTLocal storm report, Mar 11, 6:42 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 2 S PHILADELPHIA 39.89N 90.12W
03/11/2006 E65 MPH CASS IL CO-OP OBSERVER
SWOP REPORT.
0625 PM HAIL 2 S PHILADELPHIA 39.89N 90.12W
03/11/2006 E0.75 INCH CASS IL CO-OP OBSERVER
SWOP REPORT.
0637 PM HAIL 2 W DELAVAN 40.37N 89.58W
03/11/2006 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
&&
GEELHARTLocal storm report, Mar 11, 6:57 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
657 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL NEW BERLIN 39.73N 89.91W
03/11/2006 M1.00 INCH SANGAMON IL EMERGENCY MNGR
&&
GEELHARTLocal storm report, Mar 11, 7:03 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
703 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND GST 3 SE HARTSBURG 40.22N 89.40W
03/11/2006 E60 MPH LOGAN IL EMERGENCY MNGR
60 MPH OR ABOVE. ALSO 1/2 INCH HAIL.
&&
GEELHARTLocal storm report, Mar 11, 7:09 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
709 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL LINCOLN 40.15N 89.37W
03/11/2006 M1.00 INCH LOGAN IL TRAINED SPOTTER
AT FAIRGROUNDS AND IN TOWN.
&&
GEELHARTLocal storm report, Mar 11, 7:14 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL WATAGA 41.03N 90.28W
03/11/2006 M0.75 INCH KNOX IL CO-OP OBSERVER
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:01 PM CST | Severe Thunderstorm Warning | ILX | Mason, Menard, Sangamon | 59 min |
| Mar 11, 6:27 PM CST | Severe Thunderstorm Warning | ILX | Morgan | 27 min |
| Mar 11, 6:29 PM CST | Tornado Warning | ILX | Logan, Menard | 20 min |
| Mar 11, 6:49 PM CST | Severe Thunderstorm Warning | ILX | Logan | 39 min |
| Mar 11, 6:58 PM CST | Severe Thunderstorm Warning | ILX | Sangamon | 44 min |
| Mar 11, 8:25 PM CST | Severe Thunderstorm Warning | ILX | Christian, Shelby | 65 min |
| Mar 11, 8:39 PM CST | Severe Thunderstorm Warning | ILX | Moultrie | 23 min |
| Mar 11, 8:50 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 40 min |
| Mar 11, 9:21 PM CST | Severe Thunderstorm Warning | ILX | Coles, Moultrie | 36 min |
| Mar 12, 12:20 PM CST | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 40 min |
| Mar 12, 1:48 PM CST | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 42 min |
| Mar 12, 2:52 PM CST | Severe Thunderstorm Warning | ILX | Knox | 37 min |
| Mar 12, 3:17 PM CST | Tornado Warning | ILX | Knox, Stark | 43 min |
| Mar 12, 3:47 PM CST | Severe Thunderstorm Warning | ILX | Marshall | 43 min |
| Mar 12, 3:59 PM CST | Tornado Warning | ILX | Marshall | 31 min |
| Mar 12, 4:24 PM CST | Severe Thunderstorm Warning | ILX | Peoria | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.